# SDR FDEA201211013795

- Difficulty date: November 1, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 62,319 hours, 11,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: ACA7104509
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK FLANGE AREA CRACKED AT STATION 635, X= 27.5 (LBL 27.5).  REPAIRED IAW SRM 53-00-52, FIGURE 201, REPAIR 2, REVISION 50.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
